# SDR 20000424SH023

- Difficulty date: March 9, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissors
- Part number: 508103237
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED LANDING GEAR INSPECTION, THE SCISSORS ON THE RT MAIN GEAR WERE FOUND CRACKED.  THE CRACKS ARE LOCATED NEAR THE MACHINED RADIUS WHERE THE TWO SCISSORS CONNECT.  IT WAS DETERMINED THE CRACKS WERE, OR COULD HAVE BEEN CAUSED BY THE TORQUE KNEE BOLT/HARDWARE BEING LOOSE.  THE LT GEAR ASSY SCISSORS WERE FOUND TO BE SLOPPY AND THE SUBSEQUENT INSPECTION REVEALED WORN BUSHINGS.  (X)
